Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    8
  • comments
    4
  • views
    3523

Stopping temporarily

fudgestix

286 views

Yup, I'm stopping the regimen temporarily because it's bothering me during school [i have exams and stuff] SO it's just a huge bother. Plus my face is really red, hard to cover with makeup too since it clumps with the regimen on.

It took a while for the redness to fade, but it is fading since I stopped using the BP. Right now there are a lot of bumps under my skin, I'm guessing they're "soon to be" pimples, but you can't see them, you can only feel them. Skin was also starting to really dry out from BP too.

If you have any questions feel free to ask.

Stopped on day 5 because of the itch/tingle and redness.



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×